MathSciNet Relay Station
MathSciNet bibliographic data
MR2764787 39A23 (34A33 37C29 47J30 58E05)
Zhou, Zhan; Yu, JianShe; Chen, YuMing Homoclinic solutions in periodic difference equations with saturable nonlinearity. Sci. China Math. 54 (2011), no. 1, 83–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement